MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW BABCOCK GRASPER TIP, 10MM, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW BABCOCK GRASPER TIP, 10MM, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3382
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device will not be returned to the manufacturer.Therefore, an investigation cannot be performed.There are no other complaints for this lot or model number.
 
Event or Problem Description
A piece of heat shrink became detached from the tip and fell into the patient.The piece was retrieved.

Brand Name
RENEW BABCOCK GRASPER TIP, 10MM, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key11038693
Report Number1223422-2020-00009
Device Sequence Number1034654
Product Code GEI
UDI-Device Identifier00811099011026
UDI-Public00811099011026
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number3382
Device Catalogue Number3382
Device Lot Number00150667
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1